# SDR 2007FA0000274

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: General aviation
- Aircraft: N500
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Aircraft time: 105 hours, 79 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 270213
- Part serial: 0838
- Condition: Leaking
- Location: Hyd System
- Part time: 105 hours, 79 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FAILURE OF BOTH ENGINE HYDRAULIC PUMPS, AND LOSS OF MAIN HYDRAULIC SYSTEM FLUID.  AIRCRAFT DIVERTED TO HOME BASE, DECLARED EMERGENCY LANDING, UNEVENTFUL.  FOUND PRESSURE HOSE ON R ENGINE HAD FAILED, DUE TO OVER-PRESSURE.  FOUND RESERVOIR AIR-PRESSURE REGULATOR (PN 2702-12) HAD FAILED, CAUSING LOSS OF HEAD PRESSURE IN RESERVOIR, AND SUBSEQUENT PRESSURE SPIKES IN ENGINE PUMPS, WHICH BURST FLEX LINE ON R ENGINE HYD PUMP, AND DAMAGED FLEX LINE ON L HYD PUMP AS WELL.  REPLACED L AND R ENGINE HYDRAULIC PUMPS, ALL FLEX PRESSURE LINES IN ENGINE HYDRAULIC CIRCUIT, HYDRAULIC FILTERS, RESERVOIR PRESSURE REGULATOR, CHECK VALVE, AND FILTER. BLED AIR FROM HYDRAULIC SYSTEM, PERFORMED FUNCTIONAL TESTS AND GROUND RUN,
